# SDR AUS20031265

- Difficulty date: December 5, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bnorm BN2A21
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934PM3
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTIMETER OUT OF CALIBRATION.
